Rocky Mountain Journal of Mathematics

Pointwise completeness of differential-difference equations

R.M. Brooks and K. Schmitt

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 3, Number 1 (1973), 11-14.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131396

Digital Object Identifier
doi:10.1216/RMJ-1973-3-1-11

Mathematical Reviews number (MathSciNet)
MR346271

Zentralblatt MATH identifier
0256.34075

Subjects
Primary: 34J10 34K25: Asymptotic theory 34K15

Citation

Brooks, R.M.; Schmitt, K. Pointwise completeness of differential-difference equations. Rocky Mountain J. Math. 3 (1973), no. 1, 11--14. doi:10.1216/RMJ-1973-3-1-11. https://projecteuclid.org/euclid.rmjm/1250131396


Export citation